I'm on nordette 28, this is my first month on the pill, and am on my first pink pill. I've been experiencing severe depression, lashing out uncontrollably, crying for hours (almost every day for the past 4 days). I'm antisocial and haven't talked to my family or roomates for the past 2 weeks. I've started considering cutting myself. I have a history of depression in my family and have a mild case of it myself. I've seen articles online that list severe depression as a "serious side effect" and that I should contact a doctor. As strange as it is, I don't want to be sad anymore but I don't want this feeling to go away...Or maybe I don't believe it will ever go away because my life problems will not be fixed if this depression goes away. What will a doctor do? Will they take away my prescription or give me antidepressants? Has anyone else experienced symptoms such as these? Please help.
Notify your doctor if you experience: severe depression, groin or calf pain, sudden severe headache, chest pain, shortness of breath, lumps in the breast, weakness or tingling in the arms or legs, yellowing of the eyes or skin. If you notice other effects not listed above, contact your doctor or pharmacist.
Before you take this medication, tell your doctor your entire medical history, including family medical history, especially: asthma, high blood pressure, kidney disease, liver heart disease, stroke, history of jaundice (yellowing skin/eyes) or high blood pressure during pregnancy, excessive weight gain or fluid retention during menstrual cycle, blood clots, heart attack, seizures, migraine headaches, breast cancer, high blood level of cholesterol or lipids (fats), diabetes, depression. Depending on strength, this drug may cause a patchy, darkening of the skin on the face (melasma).
Hun i'm sorry to hear about what you're going through. :( alesse makes me feel like a crazy woman. One second i'm fine, the next second i'm crying hysterically and everybody and everything makes me angry which in turn makes me feel like terrible person and then I get depressed. The worst part of it is that I can't control it at all, no matter how hard I try. Definately tell your doctor what you're experiencing! He/she can probably prescribe you with a different pill. I'll definately be switching my pill the next time i'm at the clinic.
I also have chronic depression and anxiety disorder (ever since I was 8 and i'm 21 now). Normally i'm pretty good with handling stress and life's setbacks and i've been off of anti depressants for about 3 years, but ever since I started taking alesse I can't seem to control my emotions. I figured i'd eventually adapt, but I haven't. You're not alone though. Hang in there and let us know how things go. :)